Mots-clés : Fourier transform.
@article{MZM_2012_91_6_a8,
author = {L. I. Sazonov},
title = {Estimates of {Perturbed} {Oseen} {Semigroups} and {Their} {Applications} to the {Navier{\textendash}Stokes} {System} in~$\mathbb{R}^n$},
journal = {Matemati\v{c}eskie zametki},
pages = {880--895},
year = {2012},
volume = {91},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2012_91_6_a8/}
}
TY - JOUR
AU - L. I. Sazonov
TI - Estimates of Perturbed Oseen Semigroups and Their Applications to the Navier–Stokes System in $\mathbb{R}^n$
JO - Matematičeskie zametki
PY - 2012
SP - 880
EP - 895
VL - 91
IS - 6
UR - http://geodesic.mathdoc.fr/item/MZM_2012_91_6_a8/
LA - ru
ID - MZM_2012_91_6_a8
ER -
L. I. Sazonov. Estimates of Perturbed Oseen Semigroups and Their Applications to the Navier–Stokes System in $\mathbb{R}^n$. Matematičeskie zametki, Tome 91 (2012) no. 6, pp. 880-895. http://geodesic.mathdoc.fr/item/MZM_2012_91_6_a8/
[1] V. I. Yudovich, Metod linearizatsii v gidrodinamicheskoi teorii ustoichivosti, Izd-vo Rostovsk. un-ta, Rostov-na-Donu, 1984 | Zbl
[2] T. Kato, “Strong $L^{p}$-solutions of the Navier–Stokes equation in $\mathbb R^{m}$, with applications to weak solutions”, Math. Z., 187:4 (1984), 471–480 | DOI | MR | Zbl
[3] L. I. Sazonov, V. I. Yudovich, “Ustoichivost statsionarnykh reshenii parabolicheskikh uravnenii i sistemy Nave–Stoksa vo vsem prostranstve”, Sib. matem. zhurn., 29:1 (1988), 151–158 | MR | Zbl
[4] P. Biler, M. Cannone, G. Karch, “Asymptotic stability of Navier–Stokes flow past an obstacle”, Nonlocal Elliptic and Parabolic Problems, Banach Center Publ., 66, Polish Acad. Sci., Warsaw, 2004, 47–59 | DOI | MR | Zbl
[5] T. Miyakawa, “On nonstationary solutions of the Navier–Stokes equations in an exterior domain”, Hiroshima Math J., 12:1 (1982), 115–140 | MR | Zbl
[6] L. I. Sazonov, “Obosnovanie metoda linearizatsii v zadache obtekaniya”, Izv. RAN. Ser. matem., 58:5 (1994), 85–109 | MR | Zbl
[7] Kh. I. Tribel, Teoriya interpolyatsii, funktsionalnye prostranstva, differentsialnye operatory, Mir, M., 1980 | MR | Zbl
[8] L. I. Sazonov, “Otsenki vozmuschennoi polugruppy Ozeena”, Vladikavk. matem. zhurn., 11:3 (2009), 51–61 | MR
[9] H.-O. Bae, B.-J. Jin, “Temporal and spatial decay rates of Navier–Stokes solutions in exterior domains”, Bull. Korean Math. Soc., 44:3 (2007), 547–567 | DOI | MR | Zbl
[10] T. Kobayashi, Y. Shibata, “On the Oseen equation in the three-dimensional exterior domains”, Math. Ann., 310:1 (1998), 1–45 | DOI | MR | Zbl
[11] Y. Enomoto, Y. Shibata, “On the rate of decay of the Oseen semigroup in exterior domains and its application to Navier–Stokes equation”, J. Math. Fluid Mech., 7:3 (2005), 339–367 | DOI | MR | Zbl
[12] S. M. Nikolskii, Priblizhenie funktsii mnogikh peremennykh i teoremy vlozheniya, Nauka, M., 1977 | MR | Zbl